Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 1, 2007, 9:35 AM CST for Bond County, Fayette County, Illinois. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 9:35 AM CST (15:35 UTC)
- Expired
- Mar 1, 2007, 10:03 AM CST
- In force
- 28 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Bond County, IL, Fayette County, IL
The radar
The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 9:44 AM CST | HAIL 0.75 | Smithboro, IL | |
| Mar 1, 9:45 AM CST | HAIL 1 | Smithboro, IL | |
| Mar 1, 9:45 AM CST | HAIL 1.5 | Smithboro, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 3:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 011535 SVRLSX ILC005-051-011615- /O.NEW.KLSX.SV.W.0014.070301T1535Z-070301T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 935 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOND COUNTY IN SOUTH CENTRAL ILLINOIS WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS * UNTIL 1015 AM CST * AT 932 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF POCAHONTAS...OR ABOUT 8 MILES SOUTH OF GREENVILLE... AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... MULBERRY GROVE... WOBURN... VANDALIA... RAMSEY... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3883 8955 3875 8943 3896 8901 3919 8912 $$ BRITT
2 follow-up statements
000 WWUS53 KLSX 011551 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 950 AM CST THU MAR 1 2007 ILC005-011600- /O.CAN.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/ BOND IL- 950 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BOND COUNTY IS CANCELLED... THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. QUARTER SIZE HAIL WAS REPORTED IN SMITHBORO AT 945 AM. LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907 $$ ILC051-011615- /O.CON.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/ FAYETTE IL- 950 AM CST THU MAR 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CST FOR NORTHWESTERN FAYETTE COUNTY... AT 948 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHAFTER...OR ABOUT NEAR VANDALIA...MOVING NORTHEAST AT 60 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RAMSEY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907 $$ BRITT
000 WWUS53 KLSX 011603 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1003 AM CST THU MAR 1 2007 ILC051-011613- /O.CAN.KLSX.SV.W.0014.000000T0000Z-070301T1615Z/ FAYETTE IL- 1003 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FAYETTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON. LAT...LON 3907 8925 3890 8926 3896 8901 3922 8907 $$ GLASS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:50 AM CST, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 1, 5:50 AM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 550 AM CST THU MAR 1 2007 .DISCUSSION... CRAZY MORNING TODAY...TOOK NEARLY AN HOUR TO GET THE ZONES OUT TODAY...SORRY TO THE MEDIA. ANYWAY...A DEEP SURFACE LOW IS LOCATED JUST SOUTH OF KANSAS CITY AND IS HEADED NORTHEAST TOWARD EASTERN IOWA. THE LOW HAS DRAWN DEWPOINTS INTO THE MIDDLE 50S NORTH INTO EASTERN MISSOURI AND SPC HAS INCLUDED SOUTHEAST MISSOURI AND THE SOUTHERN HALF OF ILLINOIS IN A MODERATE RISK FOR SEVERE THUNDERSTORMS WITH A 45 PERCENT CHANCE FOR SEVERE WINDS AND LARGE HAIL. THE DRYLINE CURRENTLY EXTENDS SOUTH FROM THE LOW INTO FAR EASTERN OKLAHOMA AND IT SHOULD ACCELERATE THIS MORNING TO THE EAST AND NORTHEAST AS THE UPPER TROF BECOMES NEGATIVELY TILTED. AS IT DOES THE LOW LEVEL SHEAR WILL BECOME VERY STRONG AND LONG-TRACK SUPERCELLS WILL BE LIKELY. THE SURFACE LOW IS FORECAST TO DEEPEN SLOWLY TODAY AND I THOUGHT ABOUT ISSUING A WIND ADVISORY BUT THERE IS SO MUCH GOING ON IT SEEMS SECONDARY AT THIS TIME. I ELIMATED THE FLOOD WATCH FOR NORTHERN MISSOURI AND CENTRAL ILLINOIS AS THE STORM MOVEMENT IS SO RAPID AND THERE IS LITTLE IF ANY TRAINING GOING ON. IN ADDITION THE WARM AIR MAY WARM UP THE GROUND A LITTLE AND ANY RAINFALL THAT OCCURS MAY HAVE A LITTLE BETTER CHANCE TO SOAK IN RATHER THAN RUNNING OFF. AS THE LOW MOVES INTO NORTHEAST IOWA LOW LEVEL TEMPERATURES WILL FALL SOME 15 TO 20 DEGREES OVER NORTHEAST MISSOURI AND A LITTLE LIGHT WRAP-AROUND MOISTURE COULD BRING LIGHT SNOW OR SNOW SHOWERS TO FAR NORTHEAST MISSOURI. LITTLE IF ANY ACCUMULATION IS LIKELY BUT IT WILL DEFINITELY BE WIND-DRIVEN. SEVERE THUNDERSTORM WATCH 39 WILL CONTINUE THROUGH 600 AM IN THE NORTHERN HALF OF THE WARNING AREA WITH THE TORNADO WATCH 42 IN EFFECT THROUGH NOON IN THE SOUTHERN HALF OF THE FORECAST AREA. PEDIGO && .AVIATION... FOR THE 12Z TAFS...TSRA MOVG NEWD THRU NRN AND WRN PTN OF THE CWA ATTM AHD OF SFC LOW NR MCI WITH TRAILING CDFNT/DRYLN EXTDG S ALNG THE KS MO BORDER. AN OUTFLOW BNDRY FM THE CLUSTERS OF TSRA HAS JUST MOVED SEWD THRU STL AND SUS CAUSING THE SFC WND TO SHIFT TO A WLY DIRECTION...THE SFC WND IN COU WAS NLY AND THE SFC WND IN UIN WAS ELY JUST N OF THE WRMFNT WHICH EXTDD E FM THE SFC LOW. THE SFC WND MAY BRIEFLY SHIFT BACK TO A SLY DIRECTION IN COU...STL AND SUS BEFORE VEERING ARND TO A WLY DIRECTION AND BCMG STG AND GUSTY BHND THE CDFNT THIS AFTN. STG TSRA WITH HVY RAIN AND STRONG WND GUSTS WILL LIKELY PUSH THRU THE STL METRO AREA BTWN 13Z AND 15Z THU...WITH LINGERING -TSRA OR -RA INTO THE EARLY AFTN. CIG HGTS WILL LWR BY LT MRNG INTO THE EARLY AFTN HRS AS LOW LVL STRATUS CLOUDS CURRENTLY OVR ERN KS BHND THE CDFNT ADVCTS EWD THRU MUCH OF THE CWA. LOOKING AT THE MDL RH PROGS AND MOS CLOUD GUIDANCE THE LOW LVL CLOUD CEILINGS SHOULD SCT OUT THIS EVNG FM W TO E AS DRIER AIR CONTS TO FILTER INTO THE CWA S OF THE SFC LOW WHICH WILL MOV NEWD THRU ERN IA. GKS && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 63 30 44 25 / 80 10 20 10 QUINCY 49 26 36 22 / 80 30 30 20 COLUMBIA 62 28 43 24 / 70 10 10 10 JEFFERSON CITY 64 28 44 24 / 70 10 10 10 SALEM 62 34 47 27 / 80 10 20 10 FARMINGTON 64 33 50 28 / 70 10 10 10 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 1, 9:23 AM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 923 AM CST THU MAR 1 2007 ILZ064-065-069-070-074-079-100>102-MOZ061-063>065-074-075-085- 021200- BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS- ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-MADISON- 923 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 42 REMAINS IN EFFECT FOR THE AREA THROUGH NOON TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS MORNING UNTIL A COLD FRONT RACES EAST ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THIS THREAT SHOULD DIMINISH BY LATE MORNING. IN ADDITION...STRONG GRADIENT WINDS WILL GUST TO 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS MORNING. BE SURE TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. ILZ059-060-021200- MACOUPIN IL-MONTGOMERY IL- 923 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 45 REMAINS IN EFFECT FOR THE AREA THROUGH 6 PM TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THE EARLY AFTERNOON HOURS UNTIL A COLD FRONT RACES EAST ACROSS THE AREA. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THIS THREAT SHOULD DIMINISH BY EARLY THIS AFTERNOON. IN ADDITION...STRONG GRADIENT WINDS WILL GUST TO 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THROUGH THE EARLY AFTERNOON HOURS. BE SURE TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. ILZ058-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059-060- 062-072-073-084-099-021200- GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX- LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE- OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN- CRAWFORD-WASHINGTON-IRON-REYNOLDS- 923 AM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A VERY DEEP LOW PRESSURE CENTER OVER NORTHWEST MISSOURI IS FORECAST TO MOVE NORTHEAST INTO EASTERN IOWA. AS IT DOES A COLD FRONT WILL RACE EAST ACROSS THE AREA...EXITING THE AREA BY NOON. STRONG GRADIENT WINDS ASSOCIATED WITH THE SYSTEM WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON HOURS. WINDS MAY GUST BRIEFLY TO 45 MPH OR SO AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
In the hours before
Local storm report, Mar 1, 8:25 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 3 NW GRAY SUMMIT 38.52N 90.85W
03/01/2007 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
0820 AM HAIL HARVESTER 38.75N 90.58W
03/01/2007 E0.75 INCH ST. CHARLES MO AMATEUR RADIO
&&
LENNINGLocal storm report, Mar 1, 8:35 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL HARVESTER 38.75N 90.58W
03/01/2007 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
AT INTERSECTION OF HWY 94 AND HARVESTER ROAD.
&&
LENNINGLocal storm report, Mar 1, 8:43 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM HAIL 2 SW FULTON 38.75N 91.92W
03/01/2007 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
SOME ROOFS AND VEHICLES DAMAGED, SMALL TREE LIMBS DOWN.
HAIL FROM QUARTER TO GOLFBALL SIZE BETWEEN MOKANE AND
FULTON TO 4 SOUTH OF WILLIAMSBURG.
&&
LENNINGLocal storm report, Mar 1, 8:45 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL ORCHARD FARMS 38.88N 90.45W
03/01/2007 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
&&
LENNINGLocal storm report, Mar 1, 9:14 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN ST. CHARLES 38.79N 90.52W
03/01/2007 E0.00 INCH ST. CHARLES MO EMERGENCY MNGR
HEAVY RAIN HAS LED TO 6 TO 8 INCHES OF WATER ON NORTH
DRIVE.
&&
LENNINGLocal storm report, Mar 1, 9:25 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM HAIL 3 E SUMMERFIELD 38.60N 89.69W
03/01/2007 E0.88 INCH CLINTON IL TRAINED SPOTTER
&&
LENNINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 10:50 PM CST | Severe Thunderstorm Warning | LSX | Adams | 25 min |
| Mar 1, 2:05 AM CST | Severe Thunderstorm Warning | LSX | Adams | 55 min |
| Mar 1, 2:06 AM CST | Severe Thunderstorm Warning | LSX | Adams | 54 min |
| Mar 1, 8:43 AM CST | Severe Thunderstorm Warning | LSX | Jersey, Madison | 24 min |
| Mar 1, 9:05 AM CST | Severe Thunderstorm Warning | LSX | Macoupin | 40 min |
| Mar 1, 9:28 AM CST | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Mar 1, 10:47 AM CST | Wind Advisory | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 13 hr |
| Mar 1, 11:31 AM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 44 min |
| Mar 1, 12:08 PM CST | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 52 min |
| Mar 1, 1:14 PM CST | Severe Thunderstorm Warning | LSX | Fayette, Marion | 31 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.